CureZone   Log On   Join
help- nausea feeling after dosage
 
  Views: 2,085
Published: 13 years ago
 

help- nausea feeling after dosage


I have noticed now that I'm up to 15 drops I have slight nausea feeling that comes over me after the dosage. I don't throw up but I feel nauseated.

I take tmy drops at night before bed. I activate my drops then mix with a couple of tablespoons of apple cider, I hold my nose and drink it down then chase with a large glass of water. I sucked on a mint last night to ease the nausea feeling. I have noticed this happening in the last two nights of taking my dosage. I have read here that some people have come to be nauseated by the Miracle-Mineral-Supplement taste and smell. I don't want that. How can I overcome this?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.688 sec, (1)